Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Time for a Change
Dec 4, 2010

Hi Dr Bob, I am a 58 yr old male. Healthy other than HIV. I have been on meds for 8 years. Sustiva/Truvada caused liver issues. Norvir caused stomach problems. I have been on Epzicom and Isenstress for 3 years with tolerable side effects until recently. I have had nausea, diarrhea and fatigue for the past 3 weeks. I live on a Pacific Island, so my access to good HIV care is limited. My CD4 count is around 700. These side effects could be from either med, but I suspect that Epzicom is the culprit. How would you suggest to proceed? What is an alternative combination of meds? Thanks

Response from Dr. Frascino

Hi,

It would be highly unlikely that if you've been tolerating your current antiretroviral regimen for three years that your symptoms over the past three weeks would be drug related. There are many potential causes for nausea, diarrhea and fatigue. Why immediately assume this is related to your longstanding antiretroviral regimen? I would suggest you see your HIV specialist or a good general internal medicine doctor for an evaluation of your current symptoms. I would hold off on considering a switch in antiretrovirals for now.

Dr. Bob


Previous
Penis Touched by pussy washed hands help me plz sir i am worried.
Next
HIV AND HEALTH INSURANCE !!

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement